| Model Number |
1221-28-144 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); No Code Available (3191)
| Date of Event |
08/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the original surgery was performed on (b)(6) 2020.The patient ended up having a dislocation and a closed reduction was performed.Unfortunately, the patient had another dislocation, the second time, and was unable to reduce the hip.The surgeon decided to revise the patient's acetabular component though he felt that the positioning of the cup was appropriate.He also felt that maybe the patient was possibly dislocating due to the small size of the components.A 44 mm cup was removed, the bone was reamed up to 47 and a 47 mm bimentum cup was implanted.This allowed them to increase the size of the femoral head which helped with the patient's stability.A 28 mm +1.5 ts ceramic head was used inside the bimentum poly and ran through a final range of motion.It was found to be satisfactory and the patient was closed up.No surgical delay noted.Doi: (b)(6) 2020, dor: (b)(6) 2020, right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.